About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 761237, 11 pages
http://dx.doi.org/10.1155/2013/761237
Research Article

Exponential Stability and Numerical Methods of Stochastic Recurrent Neural Networks with Delays

1School of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China
2Guangdong Electric Power Design Institute, Guangzhou 510663, China

Received 18 April 2013; Accepted 12 July 2013

Academic Editor: Alexander I. Domoshnitsky

Copyright © 2013 Shifang Kuang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shifang Kuang, Yunjian Peng, Feiqi Deng, and Wenhua Gao, “Exponential Stability and Numerical Methods of Stochastic Recurrent Neural Networks with Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 761237, 11 pages, 2013. doi:10.1155/2013/761237